# SDR FDEA200904221378

- Difficulty date: April 22, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, WING SIDE OUTBOARD FLAP INBOARD HINGE INBOARD ACTUATOR HOLE FOUND CORROSIONS.  REWORKED AS PER EA 1-5750-128686, THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
